# SDR UALA2012031301656

- Difficulty date: March 12, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 52,232 hours, 30,609 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CROWN BEARING ROTATED AND RUSTY.  REMOVED & REPLACED BEARING USING ALTERNATE TOOLING.  REF SRM54-50-90 & AAR EA 080367.  THIS REPAIR IS APPROVED BY FAA FORM 8100-9.
